# SDR 95ZZZX6953

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010335001
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN EXCESS OF .025 INCH AT TWO PLACES.  SEE BELL MM L3, FIGURE 62.21.  AT TEAR DOWN, FOUND BEARINGS AND SPACERS WORN.
